Vol. 16, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Sur les groupes algébriques affins : théorèmes fondamentaux de structure ; classification des groupes semisimples et géométries associées

Jacques Tits

Vol. 16 (2018), No. 1, 79–158
Abstract

[39] Originally published in Gruppi, anelli di Lie e teoria della coomologia, Centro Internazionale Matematico Estivo (C.I.M.E.), Saltino di Vallombrosa, 31 agosto – 8 settembre 1959, Istituto Matematico dell’Università, Roma (1960). Reused with permission.

Milestones
Published: 20 January 2019
Authors
Jacques Tits